Coefficient bounds for a new family of bi-univalent functions associated with $(U,V)$-Lucas polynomials

Document Type : Research Paper


1 Department of Mathematics, University of Ilorin, P. M. B. 1515, Ilorin, Nigeria

2 University of Al-Qadisiyah, College of science, Department of Mathematics, Al Diwaniyah, Al-Qadisiyah, Iraq


The aim of this paper is to use (U,V)-Lucas polynomials to introduce and study a new family of holomorphic and bi-univalent functions defined in the open unit disk which involve q-derivative operator. We investigate upper bounds for the Taylor-Maclaurin coefficients |d2| and |d3| and Fekete- Szego ̈ problem for functions belongs to this new family. Some interesting consequences of the results established here are indicated.


Volume 13, Issue 1
February 2022
Pages 615-626
  • Receive Date: 10 July 2021
  • Revise Date: 23 September 2021
  • Accept Date: 24 September 2021
  • First Publish Date: 24 September 2021